# SDR AALA20010285

- Difficulty date: February 18, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N210AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49161
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
